香港睇醫生網首頁
[ 會員#12130 ] Silvia

服用避孕藥後白帶滲血(II)

醫生你好!
由於上一次資料未夠詳盡, 又沒法回覆信箱(其實可以回覆但我不懂?), 今次補充資料, 方便各位的判斷!

我食左避孕藥幾年 一直相安無事, 直到有一次漏服避孕藥2天, 之後就出現持續出血點, 睇醫生後處方double分量既避孕藥收血。

幾個月之後(其實唔知關唔關食漏藥事件) 每次來經前一個星期左右(即食避孕藥既最後數天), 白帶就變得混濁, "杰"身, 而且帶啡紅色, 持續到來經前1-2天才消失, 由什麼原因引致? 需要睇醫生轉藥嗎?

ps 此情況持續差不多半年, 經量一月多一月少

牌子:迪娜(以上提及睇醫生處方的有效成份同迪娜一樣)
今年21歲, 食左同一隻藥3年, 當有混濁白帶時無特別不適感覺.

感謝醫生你的幫助!
Dear Ms
In my public lecture, I always say: there are 3 symptoms with menstrual bleeding that need immediately specialist attention:
1) too much , 2) too frequent. These means the patient may be affected by the blood loss, anaemia , heart strain etc.
3) Unexplained bleeding, because, whether hormonal, pathological (for example, benign polyp, fibroid, or malignancy ( overgrowth) cannot be differentiated by just symptoms alone. Please see your specialist once you have experienced any of these 3 symptoms
Best regards

signature
Clement Leung-Kwok CHAN
以上資料只供參考,不能作診症用途,
請與家庭醫生查詢並作出適合治療。
如有身體不適請即求診,切勿延誤治療。
若資料有所漏誤,本網及相關資料提供者恕不負責。



Copyright©2019 www.seedoctor.com.hk
All rights reserved